# SDR SWAA2022032312137

- Difficulty date: October 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 53,931 hours, 33,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH Z ANGLE CORRODED SURFACE OF Z ANGLE STA 729 + 4 TO STA 849 / REMOVED AND REPLACED LH TRANSISTION ANGLE FROM STATION 727 TO STATION 847 LBL 25 PER SRM 51-10-02 AND SRM 53-00-53-2R-5
